# SDR SIMA20220429008

- Difficulty date: April 29, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fr89-90
- Component: Pan
- Component part number: 17086181005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY-LAVATORY AREA RH OTBD FLOOR SUPPORT BETWEEN FR 89-90 IS CORRODED. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED THE AFT GALLEY ARE RH OTBD FLOOR SUPPORT BETWEEN FR 89-90 IAW EMB 175 SRM 51-40-08, 51-42-01 AND 51-43-03.
